Hi I really need some help? I am wondering if the sexual side effects of zoloft wear off or get better? I have been taking the drug for 5 days and the sexual side effects are really bad. If this is not going to go away or get better I think I should just stop taking it the now? But if this side effect goes away or gets better I would be willing to put up with it the now? Please anyone out there who has taking zoloft can you tell me your experience with it?
Your doctor would have weighed up the benefits and risks of you taking sertraline. The benefits outweigh the risks. Common side effects can be a decreased labido. I was prescribed while i was pregnant with my eldest. Starting on 50mg. Now on 200mg (over 6 years and 2 children) i know that i am better off on it. I did go off for a time and felt great until it actually started to ware off. My advice is to keep at it, however annoying it may be. If things become too difficult seek help. Gp or pharmacist. Goodluck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2013 • 2 answers
Posted 18 Nov 2014 • 5 answers
Posted 25 Sep 2015 • 1 answer
Posted 9 Aug 2016 • 3 answers
Posted 10 Aug 2016 • 1 answer